# SDR SWAA2022012052042

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR26R AFT POSITION AFT CARGO COMPARTMENT.  REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR26R AFT POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 REV. D. SEE INDIVIDUAL SIGNS OFF BELOW.
